# SDR SIMA201911154003

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,846 hours, 33,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FROM EXIT ROW AFT TURNING ON AND OFF INTERMITENTLY DURING FLIGHT-C/A-RAR EMERGENCY LIGHT BATTERY ASSY NO:3 IAW EMB 145 AMM 33-50-04
